Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 33, NWS Tulsa, OK

April 30, 2010Benton County, Carroll County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 30, 2010, 3:21 PM CDT for Benton County, Carroll County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 3:21 PM CDT (20:21 UTC)
Expired
Apr 30, 2010, 3:43 PM CDT
In force
22 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:46 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS54 KTSA 302021
SVRTSA
ARC007-015-302100-
/O.NEW.KTSA.SV.W.0033.100430T2021Z-100430T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS

* UNTIL 400 PM CDT

* AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARFIELD...
  MOVING NORTHEAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BEAVER...BERRYVILLE...EUREKA SPRINGS...GARFIELD...GATEWAY...
  GRANDVIEW...OAK GROVE...PEA RIDGE...URBANETTE AND WAR EAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3636 9330 3630 9365 3631 9386 3626 9387
      3624 9399 3649 9426 3650 9422 3650 9330
TIME...MOT...LOC 2021Z 243DEG 49KT 3643 9394

$$
2 follow-up statements
561 
WWUS54 KTSA 302035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI APR 30 2010

ARC007-302045-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-100430T2100Z/
BENTON AR-
335 PM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...

LAT...LON 3640 9363 3636 9386 3650 9385 3650 9345
      3650 9330
TIME...MOT...LOC 2035Z 243DEG 49KT 3651 9373

$$

ARC015-302100-
/O.CON.KTSA.SV.W.0033.000000T0000Z-100430T2100Z/
CARROLL AR-
335 PM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL COUNTY
CONTINUES...

AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GRANDVIEW...PLEASANT RIDGE AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN CARROLL COUNTY.

&&

LAT...LON 3640 9363 3636 9386 3650 9385 3650 9345
      3650 9330
TIME...MOT...LOC 2035Z 243DEG 49KT 3651 9373

$$
748 
WWUS54 KTSA 302043
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT FRI APR 30 2010

ARC015-302053-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-100430T2100Z/
CARROLL AR-
343 PM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8PM.

LAT...LON 3640 9363 3636 9386 3650 9385 3650 9345
      3650 9330
TIME...MOT...LOC 2043Z 243DEG 49KT 3656 9361

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:00 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 30, 3:00 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT FRI APR 30 2010

.DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ALONG PACIFIC
FRONT/DRYLINE STRETCHING FROM FAR NWRN AR INTO SERN OK. LOW LEVEL
MOISTURE IS OBVIOUS...WITH SFC DEWPOINTS RUNNING CLOSE TO 70F IN SE
OK...AND THUNDERSTORMS HAVE SHOWN A SIGNIFICANT INCREASE IN
INTENSITY OVER THE PAST 1-2 HOURS. WITH SFC BASED CAPES RUNNING
AROUND 1500 J/KG AND STRONG SHEAR IN PLACE (0-6KM SHEAR AROUND
50KTS)...EXPECT SEVERE THUNDERSTORMS TO CONTINUE THE REMAINDER OF
THE AFTERNOON AND INTO THE EARLY EVENING BEFORE EXITING THE FORECAST
AREA. DISCRETE SUPERCELL DEVELOPMENT...INCLUDING A TORNADIC
POTENTIAL...WILL BE POSSIBLE.

FOR TOMORROW...WEAK SURFACE FRONT/DEWPOINT BOUNDARY SHOULD LAY
ACROSS SE OK/WCNTRL AR SATURDAY MORNING...AND MAY LIFT N SOME IN
RESPONSE TO SFC PRESSURE FALLS/WEAK CYCLOGENESIS OVER ERN TX. WEAK
CAP WILL LIKELY EXIST S OF THE BOUNDARY EARLY IN THE DAY...BUT
SHOULD EVENTUALLY DEVELOP ENOUGH INSTABILITY FOR SCT TSTM DEVELOP IN
THE WARM SECTOR BY LATE MORNING OR EARLY AFTERNOON. FORECAST BULK
SHEAR APPEARS SUFFICIENT TO SUPPORT A FEW SEVERE STORMS...MAINLY
ACROSS FAR SERN OK INTO WCNTRL AR.

BULK OF SHORT RANGE GUIDANCE ALSO DEVELOP A PROMINENT ZONE OF
ISENTROPIC UPLIFT (300-305K SFC) ACROSS CNTRL OK...WITH A SECONDARY
BAND OF PRECIPITATION DEVELOPING FROM CNTRL OK INTO NE OK LATE IN
THE DAY AND INTO THE EVENING.

UPPER FLOW REMAINS SWLY INTO SUNDAY...ALTHOUGH BEST LOW-LEVEL
MOISTURE SHOULD BE SHUNTED TO OUR E BY THIS TIME. WILL HANG ON TO
SOME LOW POPS MAINLY ACROSS FAR ERN OK AND WRN AR. WEAK SFC BOUNDARY
MAKES A RUN AT THE AREA ON MONDAY...BUT PLAN ON KEEPING FORECAST DRY
AS MOISTURE REMAINS MARGINAL.

EXTENDED...
A PIECE OF THE MEAN WRN TROF SHOULD BREAK OFF AND PUSH E ACROSS TX
MONDAY NIGHT INTO TUESDAY. CURRENT THINKING IS THAT THIS SYSTEM
SHOULD REMAIN JUST FAR ENOUGH S TO PRECLUDE POPS FOR OUR AREA.

12Z ECMWF/GFS IN REASONABLE AGREEMENT FOR THE REMAINDER OF THE WEEK.
SLY FLOW AHEAD OF APPROACHING FRONT WILL BE FAVORABLE FOR VERY WARM
AFTERNOON TEMPS BOTH TUESDAY AND WEDNESDAY. DIFFERENCES NOTED IN
TIMING OF FRONT BY THURSDAY...AND HAVE SIDE WITH THE SLOWER ECMWF
FOR NOW. COOLER WEATHER LIKELY BY THE END OF THE WEEK AS THE FRONT
FINALLY PUSHES S OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  71  49  74 /  10  70  40  10
FSM   64  75  54  72 /  50  80  60  20
MLC   57  72  49  74 /  10  70  40  10
BVO   46  67  45  73 /  10  70  40  10
FYV   57  72  49  68 /  50  80  60  20
BYV   58  74  51  69 /  60  80  70  20
MKO   55  72  49  73 /  10  70  40  10
MIO   51  71  48  72 /  10  60  50  10
F10   54  71  49  74 /  10  70  40  10
HHW   64  75  51  75 /  20  80  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 30, 1:03 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT FRI APR 30 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT FRI APR 30 2010

...STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EAST OF A BENTONVILLE TO HUGO LINE.
	ONSET...AFTER 2 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 2PM.

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE ACCOMPANIED A SLOW MOVING COLD
FRONT AS IT HAS TRUDGED SOUTHEAST ACROSS NORTHEAST OKLAHOMA TODAY.
SOUTHEAST OF THE AREA OF PRECIPITATION THE ATMOSPHERE REMAINS
RELATIVELY UNDISTURBED. CURRENTLY... AT EARLY AFTERNOON...
TEMPERATURES ACROSS THIS AREA OF CONCERN ARE APPROACHING OR HAVE
EXCEEDED 80 DEGREES. DEWPOINTS ARE IN THE HIGH 60S AND LOWER 70S.
THIS AREA WILL BE SUSCEPTIBLE TO DEVELOPMENT OF STRONG TO SEVERE
THUNDERSTORMS LATER THIS AFTERNOON. ALL MODES OF SEVERE WEATHER
WILL BE POSSIBLE... INCLUDING A LIMITED CHANCE FOR TORNADOES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AS THE FRONT REMAINS RELATIVELY STATIONARY ACROSS THE REGION... SEVERE
THUNDERSTORM CHANCES WILL CONTINUE INTO SATURDAY OVER FAR EASTERN
OKLAHOMA AND WESTERN ARKANSAS. THE WEATHER PATTERN ALOFT WILL
CONTINUE TO SUPPORT SCATTERED THUNDERSTORM CHANCES THROUGH
MONDAY... THOUGH THE RISK OF SEVERE WEATHER WILL DECREASE AS THE
COLD FRONT EVENTUALLY PUSHES FURTHER SOUTH. BREEZY CONDITIONS
WILL RETURN NEXT WEEK WITH SOUTHERLY WINDS INCREASING ALONG WITH
WARMER TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 30, 1:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT FRI APR 30 2010

OKZ057-058-061>063-301915-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
140 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS...NORTHWESTERN DELAWARE...CRAIG...SOUTHERN
     OTTAWA AND NORTHEASTERN MAYES

AT 140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF ADAIR...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...MIAMI...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...VINITA...KETCHUM...BIG CABIN...
WHITE OAK...BLUEJACKET...WELCH...ADAIR AND PENSACOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3689 9479 3668 9462 3637 9526 3651 9539
      3698 9521
TIME...MOT...LOC 1840Z 222DEG 57KT 3652 9524
Special weather statement, Apr 30, 1:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT FRI APR 30 2010

OKZ049-053-301930-
CHOCTAW OK-PUSHMATAHA OK-
159 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF DARWIN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KENT...ANTLERS...RATTAN...MOYERS...
KOSOMA AND KELLOND.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3407 9595 3412 9595 3416 9600 3417 9599
      3417 9579 3451 9579 3452 9578 3452 9571
      3421 9531 3402 9590
TIME...MOT...LOC 1859Z 228DEG 37KT 3415 9589
Special weather statement, Apr 30, 2:16 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT FRI APR 30 2010

ARZ001-301945-
BENTON AR-
216 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     CENTRAL BENTON

AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF SPRINGTOWN...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BENTONVILLE...GRAVETTE...PEA
RIDGE...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...DECATUR...HIWASSE AND
BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3621 9427 3629 9454 3650 9444 3649 9394
TIME...MOT...LOC 1917Z 217DEG 43KT 3632 9438
Special weather statement, Apr 30, 2:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT FRI APR 30 2010

OKZ049-073-075-076-302015-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
228 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE...SOUTHEASTERN PITTSBURG...PUSHMATAHA AND
     LATIMER

AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KOSOMA...
MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILBURTON...YANUSH...BENGAL...DAMON...RED OAK...
WHITESBORO...TALIHINA...FANSHAWE...CLAYTON...MOYERS...KOSOMA...
SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3425 9561 3439 9576 3501 9528 3496 9484
      3453 9478 3450 9486 3451 9504 3444 9504
TIME...MOT...LOC 1928Z 227DEG 40KT 3438 9560
Special weather statement, Apr 30, 2:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT FRI APR 30 2010

OKZ070-073>075-302030-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
242 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER

AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
QUINTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...KEOTA...TAMAHA...QUINTON...BRIARTOWN AND PORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3550 9520 3533 9481 3494 9541 3505 9554
TIME...MOT...LOC 1942Z 224DEG 41KT 3506 9538
Special weather statement, Apr 30, 2:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT FRI APR 30 2010

ARZ001-010-302030-
BENTON AR-WASHINGTON AR-
252 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON AND BENTON

AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF FAIRMOUNT...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BENTONVILLE...SILOAM SPRINGS...
ROGERS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...GATEWAY...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...DECATUR...
HIWASSE...BELLA VISTA...GARFIELD AND TONTITOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9442 3620 9457 3629 9458 3650 9452
      3650 9385 3629 9386
TIME...MOT...LOC 1953Z 220DEG 45KT 3625 9444

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:16 PM CDTSpecial Weather StatementTSABenton29 min
Apr 30, 2:34 PM CDTSevere Thunderstorm WarningTSABenton11 min
Apr 30, 2:40 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington65 min
Apr 30, 2:52 PM CDTSpecial Weather StatementTSABenton38 min
Apr 30, 3:04 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Madison, Washington56 min
Apr 30, 3:23 PM CDTSpecial Weather StatementTSASebastian22 min
Apr 30, 3:50 PM CDTSpecial Weather StatementTSACrawford40 min
Apr 30, 3:55 PM CDTSevere Thunderstorm WarningTSACrawford, Washington50 min
Apr 30, 3:56 PM CDTSevere Thunderstorm WarningTSACarroll, Madison49 min
Apr 30, 4:42 PM CDTSevere Thunderstorm WarningTSAMadison, Washington48 min
Apr 30, 5:19 PM CDTSpecial Weather StatementTSACarroll26 min
Apr 30, 5:26 PM CDTSpecial Weather StatementTSAMadison34 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.